BibTeX record journals/amc/LiuJW10

download as .bib file

@article{DBLP:journals/amc/LiuJW10,
  author    = {Qing Liu and
               Dongli Jia and
               Zi{-}Hua Wang},
  title     = {Three types of exact solutions to Wick-type generalized stochastic
               Korteweg-de Vries equation},
  journal   = {Appl. Math. Comput.},
  volume    = {215},
  number    = {10},
  pages     = {3495--3500},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.amc.2009.10.014},
  doi       = {10.1016/j.amc.2009.10.014},
  timestamp = {Fri, 21 Feb 2020 21:22:14 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/LiuJW10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics